# SDR ASAA0380254

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53960262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT CARGO AREA HAS FRAME CORRODED.  REMOVED FRAME CORROSION AND INSTALLED REPAIR ANGLES PER SRM.  (M)
